Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effects of long term SSRI use... My Story...

Posted by zzzz7 on May 1, 2009, at 22:39:03

In reply to Re: Effects of long term SSRI use... My Story... NewQuestions, posted by bleauberry on April 17, 2009, at 5:40:19

I was on high-dose SSRIs for many years (110mg Prozac or the equivalent). I believe that were I not on SSRIs, I'd not have made it through university as I did.

However, now I'm now *extremely* sensitive to changes in serotonin. Sunshine causes depression. So do carbs (though they also cause insulin spikes, too--I've developed pretty strong reactive hypoglycemia). I get depressed throughout the day as serotonin levels rise naturally from basal levels.

Some of this can be ameliorated with a dopamine agonist like amantadine or Requip. But it's hard to know how much of those I need, and if I take a little too much I get depressed.

I'd still do it over again. This is bad, but not as bad as I was before I started on Prozac. I wish that I could get past this current situation, though.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zzzz7 thread:891025
URL: http://www.dr-bob.org/babble/20090426/msgs/893824.html